×

La dualité dans les espaces \((\mathcal F)\) et \((\mathcal{LF})\). (French) Zbl 0035.35501


MSC:

46-XX Functional analysis
PDFBibTeX XMLCite
Full Text: DOI DOI Numdam EuDML

References:

[1] [1] , Duality in linear spaces, Duke Math. Journ., t. 14 (1947), p. 787-794. · Zbl 0030.03403
[3] [3] , Éléments de Mathématique, livre II : Algèbre (Act. Scient. et Ind., nos 934, 1032 et 1044, Paris (Hermann), 1943-1948).
[4] [4] , Éléments de Mathématique, livre III : Topologie générale (Act. Scient. et Ind., nos 858, 916, 1029, 1045 et 1084, Paris (Hermann), 1940-1949).
[5] [5] , La dualité dans les espaces vectoriels topologiques, Annales de l’École Normale Supérieure, t. 59 (1942), p. 107-139.
[6] [6] , Natural homomorphisms in Banach spaces, Proceedings of the American Mathematical Society, t. 56 (1950). · Zbl 0035.35403
[7] [7] , Weak compactness in Banach spaces, I, Proceedings of the National Academy of Sciences, t. 33 (1947), p. 51-53. · Zbl 0029.26902
[8] [8] , On the space of integral functions, I, Journal of the Indian Mathematical Society, t. 12 (1948), p. 13-30. · Zbl 0031.12802
[9] [9] , Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes, Studia Mathematica, t. 5 (1935), p. 29-33. · Zbl 0010.18202
[10] [10] , Die Stufenraüme, eine einfache Klasse linearer vollkommener Raüme, Mathematische Zeitschrift, t. 51 (1948), p. 317-345. · Zbl 0031.03402
[11] [11] , On infinite-dimensional linear spaces, Transactions of the American Mathematical Society, t. 57 (1945), p. 155-207. · Zbl 0061.24301
[12] [12] , On convex topological linear spaces, Transactions of the American Mathematical Society, t. 60 (1946), p. 520-537. · Zbl 0061.24302
[13] [13] , Théorie des Distributions, Paris, Hermann, 1950. · Zbl 0037.07301
[14] [14] , Über lineare topologische Raüme, Mat. Sbornik, N. S., t. 7 (1941), p. 425-448.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.